Please use this identifier to cite or link to this item:
https://repository.cihe.edu.hk/jspui/handle/cihe/2307
Title: | Best linear near unbiased estimation for nonlinear signal models via semi-infinite programming approach |
Author(s): | Siu, Wan Chi |
Author(s): | Ling, B. W.-K. Ho, C. Y.-F. Dai, Q. |
Issue Date: | 2015 |
Publisher: | Elsevier |
Journal: | Computational Statistics & Data Analysis |
Volume: | 88 |
Start page: | 111 |
End page: | 118 |
Abstract: | When the exact unbiasedness condition is relaxed to a near unbiasedness condition, this short communication shows that the best linear near unbiased estimation problem is actually a semi-infinite programming problem. Our recently developed dual parameterization method is applied for solving the problem. Computer numerical simulation results show that the semi-infinite programming approach outperforms the least squares approach. |
URI: | https://repository.cihe.edu.hk/jspui/handle/cihe/2307 |
DOI: | https://doi.org/10.1016/j.csda.2015.01.020 |
CIHE Affiliated Publication: | No |
Appears in Collections: | CIS Publication |

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.